Top 8 Zyrtec Allergy Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. GENCARE GENERIC HEALTHCARE

#ad

Cetirizine HCL 10 mg 200 Count | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing, Runny Nose & Itchy Eyes | Generic Zyrtec, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Each pill is small and easy to swallow for adults and children ages 6 and up. Compare to the active ingredient found in Zyrtec over the counter medication. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, pollen, dust, pet dander and seasonal allergies.

Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Protect you and your family with a convenient and easy to use OTC allergy medication. Join thousands of satisfied allergy relief customers. Click add-to-Cart Today! Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief.

If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGenCare #ad
Part NumberEB-003

2. Zyrtec

#ad

Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack, Antihistamine Allergy Medicine with 10 mg Cetirizine HCI, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;.

These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, and pet dander, mold, as well as outdoor allergies caused by tree pollen, weeds, and grasses.

Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, watery eyes, itchy, sneezing, including runny nose, and itchy nose and throat. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

3. Zyrtec

#ad

Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets, 100 Ct., Allergy Bulk Savings

#ad
Zyrtec #ad - Country of Origin: United States. Item package Weight:3. 0 ounces. Item package dimension:100 " l x1. 0 " w x12. 0 " h. Product type:Health Personal Care.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number351889
Model351889

4. Zyrtec

#ad

Zyrtec Allergy Relief Tablets, 140 Count

#ad
Zyrtec #ad - 140 count 2 boxes of 70 save! Contains 10 mg of cetirizine HCL per tablet. 1 allergist-recommended brand among OTC oral antihistamines. Starts working at hour 1 and keeps on working for a full 24 hours. 24-hour relief of runny nose, itchy, sneezing, watery eyes and itchy nose and throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part NumberSB-123

5. Zyrtec

#ad

45 ct, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, Zyrtec 24 Hour Allergy Relief Tablets

#ad
Zyrtec #ad - Zyrtec is effective in treating outdoor allergies from the pollen of trees, weeds, and grasses seasonal allergies. Otc zyrtec is the same strength once available only by prescription. This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, weeds, as well as outdoor allergies caused by tree pollen, and grasses.

Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. Get allergy relief that starts working faster than Claritin on the first day you take it. 45-count bottle of zyrtec 24 hour allergy relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, itchy, sneezing, including runny nose, watery eyes, and itchy nose and throat.

These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. Begins to work in as little as 1 hour and provides effective 24-hour relief. Relieves runny nose, sneezing, itchy nose or throat and itchy, watery eyes due to indoor and outdoor allergies.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2 Inches
Width2 Inches
Part Number20438
Model20438

6. Zyrtec

#ad

Citrus Flavor, Cetirizine, 24 ct, Children's Zyrtec 24 HR Dissolving Allergy Tablets

#ad
Zyrtec #ad - Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies. Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies.

Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids. Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor. 24-count pack of children's zyrtec 24 hour allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, itchy, sneezing, watery eyes, and itchy nose & throat.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2.89 Inches
Length1.41 Inches
Width4.33 Inches
Part NumberJJ-2323
Model300450242259

7. Pack Pharmaceuticals

#ad

Cetirizine 10 mg Antihistamine Tablets Generic for Zyrtec 24 Hour Allergy Tablets 100 Tablets per Bottle Pack of 2 Total 200 Tablets

#ad
Pack Pharmaceuticals #ad - Compare to Zyrtec active ingredient. 24 hour relief of sneezing, Itchy, watery Eyes, Runny Nose, Itchy Throat or Nose. Exp. Begins to work in as little as 1 hour and provides effective 24-hour relief. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Date 01/2017.
BrandPack Pharmaceuticals #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Weight0.2 Pounds
Width4 Inches
Part Number16571040210

8. Zyrtec

#ad

8 fl. oz, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Grape Flavor, Dye- & Sugar-Free

#ad
Zyrtec #ad - 8-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat. This children's allergy syrup effectively treats indoor allergies caused by dust, and pet dander, weeds, as well as outdoor allergies caused by tree pollen, mold, and grasses.

Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Width2.63 Inches
Part NumberSB-123
Model00300450209146